# SDR CA980317013

- Difficulty date: January 28, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 735619B
- Condition: Overheated
- Location: Te Flap Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLAP EXTENSION, FLAP DRIVE CAUTION LIGHT CAME ON BRIEFLY.INSP. FOUND FLAP SECONDARY DRIVE SHAFT COUPLING BEARINGS WORN AND OVERHEATED. COUPLING REPLACED WITH POST MOD COUPLING P/N 735619C.
